# SDR SIMA20131007001

- Difficulty date: October 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 9,349 hours, 6,028 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SLAT FAIL CAUTION, INSPECTED ALL SLAT ACTUATORS FOR TRIP INDICATION FOUND RT SLAT ACTUATOR 3-3 TRIPPED, RESET AND CHECKED FOR WATER IN RT SLAT ACT 3-3 IAW 27-81-09-610-803 AND ETN CR -27-084 , NO WATER NOTED , OPS CHECKED GOOD.
